# SDR SWAA052927

- Difficulty date: September 26, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 37,776 hours, 32,480 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMOKE SMELL IN AFT CABIN AND COCKPIT.  REMOVED AND REPLACED GASPER FAN PER MM.
